MathSciNet Relay Station
MathSciNet bibliographic data
MR2548284 (2010m:35164) 35J91 (35J25)
Korman, Philip Curves of equiharmonic solutions, and ranges of nonlinear equations. Adv. Differential Equations 14 (2009), no. 9-10, 963–984.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement